# SDR AU990824

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Tmeca ARRIEL1A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Receptacle
- Part number: 0235230920
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE GAS GENERATOR REAR BEARING MAGNETIC PLUG RECEPTACLE FAULTY.
